Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GooeyGooey

Going on and off Retinoids

Recommended Posts

Hi all,
Up until about a year ago, I was using Edipuo in AM and BP in PM, and had been doing successfully for a few years. I decided to stop the creams, because I thought my hormones would have settled down by now. I stopped the Epiduo, but never managed to ween myself off the nightly BP cream. About 4 months later, I started getting bad breakout every now and then again, including a few cysts, which I hadn't had for years. I decided to tidy my diet up - eat low GI and cut out all sugar. Now, a year since I stopped using the Epiduo cream, I'm battling cystic breakouts every menstrual cycle and average skin in between.

My questions are:
1. If retinoids take a few months to work, does that mean that it would have taken a few months for my skin to go back to normal, and thats why the worsening of my acne was delayed? 
2. If I go back on Epiduo now, is there any reason why it won't work this time round?

Another thought I've had is that it was just the BP in the Epiduo that was doing the work, and that i could use BP in AM too, but I've done this before and don't think this is the case. 

Cheers and best of luck to everyone ! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×